Nagoya Mathematical Journal

Automorphic forms and infinite matrices

Tomio Kubota

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 127 (1992), 61-82.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118783235

Mathematical Reviews number (MathSciNet)
MR1183653

Zentralblatt MATH identifier
0761.11021

Subjects
Primary: 11F12: Automorphic forms, one variable
Secondary: 11F30: Fourier coefficients of automorphic forms

Citation

Kubota, Tomio. Automorphic forms and infinite matrices. Nagoya Math. J. 127 (1992), 61--82. https://projecteuclid.org/euclid.nmj/1118783235


Export citation

References

  • [1] D.A. Hejhal, TheSelberg trace formula andtheRiemann zeta function, Duke Math. J., 43-3(1976), 441-482.
  • [2] T.Kubota, Elementary of Eisenstein series, Kodansha Scientific, 1972.
  • [3] J.-M. Deshouillers and H. Iwaniec, Kloosterman sums and Fourier coefficients of cusp forms, Invent. Math., 70 (1982), 219-288. Department of Mathematics Nagoya University Chikusaku Nagoya, 464-01 Japan